Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

No menstrual period,only spotting,painful and heaviness in stomach

i took unwanted 72 in jan 11 , after that i got my period , but from last month feb i m not getting my periods regular mean its only spooting spoting, is there any side efftects of that, on 18 march i got spooting brown from that day to till date i get spooting regular, i feel my stomach very heavy & painfulpls advice me is there any pregnancy or any thing else
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Dear,

Than for comming on hcm.
I am here to solve your concern.
First of all have you taken the tab just after the sex.
The period and spotting suggest something wrong is there.
So get yourself examined by your family doctor and come here with the reports so that I can help you.
Good luck

Answered: Thu, 5 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor